# SDR DALA2019021951040

- Difficulty date: February 14, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 74,576 hours, 24,180 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 AFT CARGO DOOR INNER SIDE AT BOTTOM BEAM HAS EXFOLIATION CORROSION 14 TO 18 IN FROM FOWARD. CORRECTIVE ACTION: REPAIRED THE AFT CARGO DOOR INNER SIDE @ BOTTOM BEAM 14 TO 18 IN FROM FWD IAW ERA 3 575052-14 REV ORIGINAL SECTION I. (0944724)
